# SDR 2014FA0000101

- Difficulty date: January 8, 2014
- Submitted: February 26, 2014
- Operation: General aviation
- Aircraft: N801KC
- Make and model: Diamon DA 42
- Aircraft serial: 42AC101
- Aircraft time: 229 hours
- Engine: Thielt TAE1250299
- Engine time: 229 hours
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Press Sensor
- Part time: 229 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EXPERIENCED MULTIPLE ECU FAILURES ON RT ENGINE, FOLLOWED BY MODERATE POWER LOSS AND ROUGH RUNNING ENGINE CONDITIONS.  ECU WAS RANDOMLY SWITCHING FROM SIDE A TO B IN AN ATTEMPT TO ISOLATE FAULT.  ENGINE WAS VISUALLY INSPECTED FOR ANY ANOMALIES, PARTICULARLY IN THE MAIN ELECTRICAL HARNESS.  PERFORMED MAINTENANCE DATA DOWNLOAD OF FLIGHT DATA AND SENT TO TECH SUPPORT FOR ANALYSIS.   OIL PRESSURE SENSOR WIRING, FOUND INSULATION CHAFED, WIRE GROUNDING OUT AGAINST THE MOUNT SUPPORT FOR THE BLOW-BY ASSEMBLY, AIR/OIL SEPARATOR, CAUSING THE ECU TO SWITCH BETWEEN A AND B POSITIONS TRYING TO ISOLATE FAULT.  VISUALLY INSPECTED WIRING FOR ELECTRODE DAMAGE,  WIRE WAS INSULATED, REROUTED AND SECURED.  PERFORMED RUN-UP, AND ALL ENGINE OPERATIONAL PARAMETERS WERE FOUND TO BE WITHIN LIMITS;
